MathSciNet Relay Station
MathSciNet bibliographic data
MR1972734 (2004c:65104) 65M12 (35L65 65M06)
Kirby, Robert On the convergence of high resolution methods with multiple time scales for hyperbolic conservation laws. Math. Comp. 72 (2003), no. 243, 1239–1250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement